List of citations in Numdam for : Uniqueness and asymptotic behavior of solutions with boundary blow-up for a class of nonlinear elliptic equations

Annales de l'I.H.P. Analyse non linéaire, Volume 14 (1997) no. 2, pp. 237-274.

Annales de l'I.H.P. Analyse non linéaire, Volume 32 (2015) no. 6, pp. 1199-1228.


Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 5, pp. 657-672.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 3, pp. 481-533.